# SDR 07FDEA02455

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR INNER SKIN IS GOUGED 2 " FROM TOP 19 " FROM AFT EDGE.  BLENDED DAMAGE PER SRM 51-10-1 PG 3-4 IT WAS OUT OF LIMITS PER SRM 52-00-2 PG 1 STEP 1B, REMOVED DOUBLER AND MANUFACTURED NEW DOUBLER OUT OF 7075-T6 .050.  INSTALLED ON DOOR AND INSTALLED FIELD FASTENERS AROUND DAMAGED AREA PER SRM 52-00-3 FIG 3  AND SRM 51-30-2.  TREATED AND PRIMED DOUBLER PER SRM 51-10-2 DOOR WAS REMOVED AND INSTALLED ON SNRM N00361.
